MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; CATHETER, CONTINUOUS FLUSH
Model Number PXVMP172AT3
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: dxo.Additional premarket submission: k173586, k896819.A product evaluation was completed on the returned pressure monitoring kit.The reported event of "could not be primed" was not able to be confirmed.Returned kit was able to be primed without indication of flow restriction and flushed without any problem.Flush device functioned properly.However, as received, pressure tubing was found completely detached from vamp reservoir bond joint.There was no clear indication of bonding material on tubing bond surface area.Tubing outer diameter was within specification.No other visible damage or inconsistency was found to the returned kit.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during device prep, a pressure monitoring kit could not be primed properly.Issue was resolved by exchanging the device.Although the issue caused a delay in treatment, there were no patient injuries.
 
Additional Manufacturer Narrative
An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.A device history record review was completed and documented that device met all specifications upon distribution.Based on the available information and previous evaluations, there is no evidence that supports or confirms the failure mode is associated to a manufacturing/ design defect.As part of the manufacturing process ,100% of the units go through a visual and functional inspection.

Brand Name
TRUWAVE, VAMP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
1 edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21866217
Report Number2015691-2025-03026
Device Sequence Number12722994
Product Code KRA
UDI-Device Identifier07460691950405
UDI-Public(01)07460691950405(17)261001(11)241001(10)66030637
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2026
Device Model NumberPXVMP172AT3
Device Lot Number66030637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown